MAUDE Adverse Event Report: WELLSPECT HELATHCARE LOFRIC ORIGO; LOFRIC ORIGO FR16 TIMEANN

WELLSPECT HELATHCARE LOFRIC ORIGO; LOFRIC ORIGO FR16 TIMEANN
Model Number 44416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient used a lofric origo intermittent catheter fr16 with coude tip on (b)(6) 2023.The patient felt a "snag" and had some difficulty with insertion.The following day ( (b)(6)2023) he had a large amount of blood and blood clots in his urine.This continued a few days.On day 3 he went to his care clinic, but his urine was cleared up by then.One ( (b)(6) 2023) he saw a small amount of blood again, so he called the care clinic for examination.His doctor couldn't say if his bleeding was related to his catheter use or not.This patient does have a hydrocele and hernia and will have surgery in (b)(6) 2023.This is unrelated to catheter use.Furthermore, the patient has history of enlarge prostate, heart disease and take a blood thinner medicine.
 
Additional Manufacturer Narrative
Bleeding is one of the lower urinary tract symptoms seen in patients with benign prostatic hyperplasia.The patient was diagnosed with bph which can cause uncomfortable urinary symptoms, such as blocking the flow of urine out of the bladder.It can also cause bladder, urinary tract or kidney problems and sign of blood in urine which is well known by both the patients and health care professionals.In this case, the patient was diagnosed with benign prostatic hyperplasia, and this may have contributed to the bleeding.The product was not available to be returned.Without the benefit of examination and testing, wellspect healthcare is precluded from commenting on the condition of the device.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.

Brand Name
LOFRIC ORIGO
Common Device Name
LOFRIC ORIGO FR16 TIMEANN
Manufacturer (Section D)
WELLSPECT HELATHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW  SE-43121
Manufacturer (Section G)
WELLSPECT HELATHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW   SE-43121
Manufacturer Contact
emad ramzi
aminogatan 1
p.o.box14
molndal, SE-43-151
SW   SE-43151
MDR Report Key16407270
Report Number3009632672-2023-00001
Device Sequence Number12282526
Product Code EZD
UDI-Device Identifier07392532122583
UDI-Public07392532122583
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number44416
Device Catalogue Number4441640
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale